# SDR DALA1218581503

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 90,296 hours, 17,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310078
- Part serial: 000693
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND SLIGHT DAMAGE TO RIGHT WING O/B FLAP UNDERSIDE.  C/W REPAIR DATA B767-300 SRM 57-53-03 REPAIR 1 AND B767-300 SRM 51-70-10 REPAIR 2 FIG 203.
